# SDR REXA2015032400364

- Difficulty date: March 24, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 18,206 hours, 11,734 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Bracket
- Condition: Worn
- Location: Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD, PANEL CARDS AFT CORE COWL STANDOFF BRACKET EARS WORN.  R & R RT AFT CORE COWL STANDOFF BRACKET & PAD IAW SRM 54-13-00-201-002-A01.
